# SDR FDEA201712273453

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,037 hours, 17,742 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Part number: 901285
- Part serial: 126
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

NR 1 ENGINE FIRE INDICATION. SHUTDOWN THE ENGINE, PULLED FIRE HANDLE,  DISCHARGED THE FIRE AGENT 1. FIRE INDICATION WENT AWAY AFTER AGENT DISCHARGED.  FOIL WRAPPED TWO COUPLING DUCTS FOR LTP DUCT THAT HAD FOIL BLOWN OUT.  RAN THE NR 1 ENGINE IAW JRH, TESTED NR 1 ENGINE FIRE LOOP TEST NO FAULTS, RAN THE NR 1 ENGINE TO 80%, FOR 5 MINUTES, THEN IDLE, 70% FOR 5 MINUTES, THEN BACK TO IDLE, 50% FOR 10 MINUTES AND BACK TO IDLE, NO FAULTS, AND ALL FOIL ON CONNECTIONS CHECKED GOOD.  OHMED OUT BOTH FIRE LOOPS A AND B FOR NR 1 ENGINE,  IAW TSM 26-12-00, FIG 108, ALL LOOPS OHM GOOD. CHECKED WIRING FROM FDCU TO ENGINE FIRE LOOPS, NO OPENS.  CHANGING OUT THE NR 1 ENGINE FDCU AS A PERCAUTION IAW  AMM 26-12-11-04.  AIRCRAFT OK FOR  SERVICE.
